# SDR FDEA202410281790

- Difficulty date: October 28, 2024
- Submitted: December 11, 2024
- Operation: Air carrier
- Aircraft: N664FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 768
- Aircraft time: 38,076 hours, 21,207 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fitting
- Part number: A5237112300300
- Condition: Damaged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEQ0944, E6-5230-E0378588P5 DOORS - CARGO DOOR/HYD SYS - DETAILED VISUAL INSPECTION   OF THE MAIN DECK CARGO DOOR (MDCD) ACTUATOR BEARING FITTINGS AT FRAME 23 AND 24 PERFORMED NEW BEARING FITTING INSTALLATION I.A.W EO: E6-5230-E0378588P5 DOORS -   CARGO DOOR/HYD SYS - DETAILED VISUAL INSPECTION OF THE MAIN DECK CARGO DOOR   (MDCD) ACTUATOR BEARING FITTINGS AT FRAME 23 AND 24. THE REPAIR IS CATEGORY A AND   CLASSIFIED AS MAJOR PER GMM 6-2-100.
